Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
User Profile
My boyfriend and I have sex regularly. We always use a condom. I also take birth control and am pretty good about taking it on time. There have been a few times where my pharmacy forgot to refill my prescription and I didn’t get the take my pill in time. Anyways, I haven’t had any sign of blood in about 3 months on the pill. I don’t know if this is because of stress (I have bad anxiety), or because of taking some pills late, I don’t know. I also stopped taking my pill for about a week and I didn’t have any bleeding from stopping the pill. I’ve taken a pregnancy test every month and it has come out negative every time. I’m just wondering what is going on. I really hope I am not pregnant but it seems unlikely to me. I have an appointment with my gynecologist coming up soon.


Did you find this post helpful?
|

User Profile
replied July 10th, 2018
Birth Control Answer A64152
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
You are telling you are taking those pills regularly on time and again telling,your pharmacy '' forgot to refill the prescription few times''.These two statements are contradictory.However,you have ruled out the chances of getting pregnant and thus,the possibility is pills can cause a scanty or even absent cycle occasionally and that is harmless.I have also doubt regarding your way of pill intake. Are you maintaining a pill free five days gap between the pack?If so, do not worry.Meet your doctor. Already told,it can be physiological but you need to be ruled out regarding extreme obesity,thyroid disorders,polycystic ovarian diseases or even other hormonal problems simultaneously.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counseling purposes and cannot be an alternative to actual visit to a doctor.
Take care


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.